| Model Number |
B2060-040 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat the superficial femoral artery with moderate calcification and mild tortuosity.The 6x40 mm armada percutaneous transluminal angioplasty (pta) catheter was inflated once to rated burst pressure 14 atmospheres and ruptured.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported balloon rupture was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaint appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.